Groups with Few Nonmodular Subgroups

Authors

  • Mari F. De

Abstract

Let G be a Tarski-free group such that the join of all nonmodular subgroups of G is a proper subgroup in G. It is proved that G contains a finite normal subgroup N such that the quotient group G/N has a modular subgroup lattice.

Published

25.10.2004

Issue

Section

Short communications

How to Cite

De, Mari F. “Groups With Few Nonmodular Subgroups”. Ukrains’kyi Matematychnyi Zhurnal, vol. 56, no. 10, Oct. 2004, pp. 1419-23, https://umj.imath.kiev.ua/index.php/umj/article/view/3854.